# SDR DALA2018100305851

- Difficulty date: September 28, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 69,548 hours, 50,501 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Apu Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE SRQ APU GEN FELL OFF LINE, RESETS NO HELP, NO VOLTS OR FREQ. FOUND GEN FEED WIRE 3X4D2N LOOSE AND BURNED ALSO GEN. TERMINAL BURNED OFF. RMVD APU & GEN. INST. APU GEN. PER M/M 24-20. RE-INST APU PER M/M 49-10 APU LK CKS & OPS CKS. (LP0761874)
